# SDR P5CA2016081600197

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 17,544 hours, 2,498 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL BURNING ODOR IN LAV, HAS AN ELECTRICAL ODOR TO IT.  OPENED PANELS AND INSPECTED LAVATORY.  NO ABNORMAL ODORS FOUND IAW AMM 38-00-00, AMM 05-51-56.
